# SDR SIMA20150113012

- Difficulty date: January 13, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 31,702 hours, 27,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE II EXT SKIN IS CRACKED AROUND A RIVET AT FRAME 79 BETWEEN STRINGER 5R - 6R.  CUT OUT CRACKS ON REAR FUSELAGE II EXT SKIN AROUND A RIVET AT FRAME 79 BETWEEN STRINGERS 5R - 6R. INSTALLED REPAIR FILLER & DOUBLER ON REAR FUSELAGE II EXT SKIN IAW ERS-EM-5300-1027.
